Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 94, NWS Binghamton, NY

May 27, 20114 counties in New York

NWS Binghamton, NY issued this severe thunderstorm warning at May 27, 2011, 7:52 PM EDT for 4 counties in New York. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2011, 7:52 PM EDT (23:52 UTC)
Expired
May 27, 2011, 9:00 PM EDT
In force
68 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Chemung County, NY, Schuyler County, NY, Seneca County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 61 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:57 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WUUS51 KBGM 272352
SVRBGM
NYC015-097-099-109-280100-
/O.NEW.KBGM.SV.W.0094.110527T2352Z-110528T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
752 PM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEMUNG COUNTY IN CENTRAL NEW YORK...
  EASTERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN SENECA COUNTY IN CENTRAL NEW YORK...
  WESTERN TOMPKINS COUNTY IN CENTRAL NEW YORK...

* UNTIL 900 PM EDT.

* AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HORSEHEADS...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILLPORT BY 802 PM EDT...
  CAYUTA AND ODESSA BY 810 PM EDT...
  CATHARINE BY 812 PM EDT...
  ALPINE BY 814 PM EDT...
  NEWFIELD BY 828 PM EDT...
  ENFIELD BY 834 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4267 7669 4263 7667 4263 7646 4262 7645
      4262 7639 4260 7633 4205 7671 4213 7697
TIME...MOT...LOC 2353Z 205DEG 24KT 4219 7680

$$

RRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 7:45 PM EDT, 7 minutes earlier.

Area forecast discussion, May 27, 7:45 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
745 PM EDT FRI MAY 27 2011

.SYNOPSIS...
SCATTERED SHOWERS AND A CHANCE FOR THUNDERSTORMS INTO TONIGHT.
S0ME STORMS OVER NORTHEAST PA AND PORTIONS OF CENTRAL NEW YORK MAY
BECOME SEVERE. WARM HUMID AIR AND WEAK DISTURBANCES MOVING ACROSS
THE AREA WILL KEEP THE CHANCE FOR SHOWERS AND THUNDERSTORMS
THROUGH THE WEEKEND. MEMORIAL DAY LOOKS TO BE A HOT ONE WITH
AFTERNOON TEMPERATURES IN THE UPPER 80S.

&&

.NEAR TERM /THROUGH SATURDAY/...
NOT MUCH HAPPENING WITH SHOWERS UP OVER FINGER LAKES AREA. A
STATIONARY FRON REMAINS IN THE AREA WITH A 20 DEGREE DIFFERENCE IN
TEMPERATURES SYRACUSE AND ROCHESTER. SYRACUSE WINDS HAVE TURNED TO
BE FROM THE NORTH AND TEMPERATURES COOLED A LITTLE THERE THIS
AFTERNOON. AS OF 3 PM THE FRONT LOOKED TO STRETCH FROM ABOUT ROME
TO JUST S OF SYRACUSE TO NORTH OF PENN YAN. BEST INSTABILITY LIES
SOUTHEAST OF THE FRONT ACROSS NORHTEAST PA AND SOUTH CENTRAL NEW
YORK. AT 4 PM CELLS WERE STARTING TO GROW IN THE WATCH AREA.

FOR TONIGHT THE HI RES MODELS ARE INDICATING A SECOND BATCH OF
SHOWERS AND THUNDERSTORMS MAY MOVE ACROSS NE PA INTO CENTRAL NY
BETWEEN 10 PM AND 2 AM AND SO POP AND CLOUDS ARE KEPT IN THE
FORECAST. SEVERE WEATHER IS NOT EXPECTED WITH THIS SECOND BATCH
BUT IT WILL HAVE TO WATCHED AS FAR AS ADDITIONAL RAINFALL ACROSS
THE AREA. CHANCE FOR SHOWERS AND THUNDER DIMINISHES TO MORE
ISOLATED OR LOWER CHANCES AFTER 3 AM SAT UP THROUGH ABOUT NOON.
AFTERNOON ON SATURDAY COULD SEE MORE SCATTERED SHOWERS AND
THUNDERSTORMS THOUGH SEVERE STORMS ARE NOT EXPECTED.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
THE MODEL FORECASTS FOR SATURDAY NIGHT INTO MONDAY...MEMORIAL
DAY... HAVE CHANGED A LITTLE IN THAT AN UPPER LEVEL RIDGE IS
FORECAST TO BUILD OVER THE SE US AND HEIGHTS RISE ACROSS PA AND NY
BUT THE RIDGE IS NOW FORECAST TO BE FLATTER ACROSS US ALLOWING FOR
SHORT-WAVES TO PASS OVER US. THE WARMER TEMPERATURES WILL OCCUR
BUT THE SHORT-WAVES MEAN THE CHANCE FOR SHOWERS AND THUNDERSTORMS
WILL CONTINUE AND SKIES WILL BE A LITTLE CLOUDIER. H85 TEMPS
QUICKLY WARM TO NEAR 17C WHICH IF MIXED DOWN WOULD SUPPORT TEMPS
IN THE LOWER TO MIDDLE 80S. MODELS CONTINUE TO SUGGEST A POSSIBLE
MCS AS THE NEXT UPPER SHORTWAVE MOVES ACROSS THE REGION.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
MEDIUM RANGE MODELS CONTINUE TO BE IN GOOD AGREEMENT THROUGH THE
EXTENDED PERIOD. MONDAY NIGHT THROUGH TUESDAY, A STRONG UPPER
LEVEL RIDGE WILL EXIST ACROSS THE EASTERN UNITED STATES WITH
HEIGHTS AROUND 591 DM INTO CENTRAL NEW YORK ALONG WITH SURFACE
HIGH PRESSURE IN THE MID ATLANTIC REGION. THIS WILL RESULT IN VERY
WARM TEMPERATURES WITH MAINLY CLEAR SKIES AS MAX TEMPS ON TUESDAY
RANGE FROM THE MID 80S TO LOWER 90S.

REST OF EXTENDED SHOWS THE UPPER LEVEL RIDGE RETROGRADE INTO THE
MID WEST WHILE UPPER LEVEL HEIGHTS IN THE NORTHEAST FALL DUE TO
SYSTEM MOVING THROUGH EASTERN CANADA. TUESDAY NIGHT THROUGH
WEDNESDAY, SFC LOW PRES TRACKING THROUGH EASTERN CANADA WILL DRAG
A COLD FRONT THROUGH THE AREA WEDNESDAY MORNING. WILL CONTINUE TO
INDICATE LOW CHC POPS FOR SHRA/TSRA TUESDAY NIGHT AND WEDNESDAY
WITH FRONTAL PASSAGE. MAX TEMPS ON WEDNESDAY WILL RANGE FROM THE
MID 70S TO LOWER 80S.

WEDNESDAY NIGHT THROUGH FRIDAY, SURFACE HIGH PRESSURE WILL BUILD SOUTH
FROM THE UPPER GREAT LAKES INTO THE OHIO VALLEY. PERIOD WILL BE
DRY WITH PARTY TO MAINLY CLEAR SKIES AND TEMPS NEAR SEASONAL VALUES.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
UPPER LEVEL TROF IN OHIO VALLEY COMBINED WITH SHORT WAVE MOVING
THROUGH REGION HAS PRODUCE WIDESPREAD SHOWERS ACROSS ALL TERMINALS
WITH THUNDERSTORMS AT KITH/KELM/KBGM/KAVP. THIS ACTIVITY WILL
END FROM SOUTH TO NORTH BETWEEN 05Z- 07Z. AFTER THIS, CONDITIONS
WILL REMAIN MVFR DUE TO MIST AND CIGS. BY MID MORNING SATURDAY
CONDITIONS SHOULD RETURN TO VFR WITH WIDESPREAD UNRESTRICTED LIGHT
SHOWERS.

OUTLOOK...

SATURDAY NIGHT THROUGH SUNDAY NIGHT...MVFR IN PRIMARILY AFTN
SHRA/TSRA.

MONDAY THROUGH TUESDAY...VFR.

TUESDAY NIGHT THROUGH WEDNESDAY...POSSIBLE MVFR IN SHOWERS AND
THUNDERSTORMS WITH COLD FRONTAL PASSAGE.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR PAZ038>040-043-
     044-047-072.
NY...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR NYZ024-025-036-
     037-044>046-055>057.

&&

SYNOPSIS...BMW
NEAR TERM...BMW
SHORT TERM...BMW
LONG TERM...RRM
AVIATION...RRM
Hazardous weather outlook, May 27, 1:19 PM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
119 PM EDT FRI MAY 27 2011

NYZ009-024-025-036-037-044>046-055>057-062-PAZ038>040-043-044-047-
048-072-281730-
NORTHERN ONEIDA-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
119 PM EDT FRI MAY 27 2011

...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN DEVELOP ACROSS
THE REGION THIS AFTERNOON AND TONIGHT. SOME STORMS MAY BE SEVERE
WITH LARGE HAIL AND OR DAMAGING WINDS. IN ADDITION...HEAVY
RAINFALL MAY RESULT IN LOCALIZED FLOODING ACROSS THE AREA. STAY
ALERT FOR ANY WARNINGS THAT MAY BE ISSUED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW.

ALTHOUGH SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE BOTH
SATURDAY AND SUNDAY...ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NYZ015>018-022-023-281730-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-
119 PM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL ONCE AGAIN DEVELOP
ACROSS THE REGION THIS AFTERNOON AND EVENING. SOME STORMS MAY
BPRODUCE BRIEF HEAVY RAIN AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW.

ALTHOUGH SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE BOTH
SATURDAY AND SUNDAY...ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Special weather statement, May 27, 7:03 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
703 PM EDT FRI MAY 27 2011

NYZ022-024-PAZ038-280000-
BRADFORD PA-CHEMUNG NY-STEUBEN NY-
703 PM EDT FRI MAY 27 2011

...STRONG THUNDERSTORM WILL AFFECT CHEMUNG...NORTHWESTERN BRADFORD
AND SOUTHEASTERN STEUBEN COUNTIES...

* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED 7 MILES SOUTH
  OF CATON...AND MOVING NORTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CATON AT 715 PM EDT...
  SAGETOWN AND MOSHERVILLE AT 725 PM EDT...
  PINE CITY AND SEELY CREEK AT 730 PM EDT...
  WEST ELMIRA AND SOUTHPORT AT 740 PM EDT...
  ELMIRA HEIGHTS AND ELMIRA AT 745 PM EDT...
  FISHERVILLE AND TOMPKINS CORNERS AT 750 PM EDT...
  HORSEHEADS AND HORSEHEADS NORTH AT 755 PM EDT...
  BREESPORT AND ERIN AT 800 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4229 7680 4212 7658 4193 7692 4200 7694
      4199 7695 4199 7706 4200 7715 4201 7715

JAB
Special weather statement, May 27, 7:05 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
705 PM EDT FRI MAY 27 2011

NYZ046-272330-
OTSEGO NY-
705 PM EDT FRI MAY 27 2011

...STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL OTSEGO COUNTY...

* AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  HARTWICK...AND MOVING NORTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  EXETER CENTER AT 715 PM EDT...
  RICHFIELD SPRINGS AND SPRINGFIELD AT 730 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4259 7500 4272 7518 4289 7505 4283 7492
      4284 7490 4290 7489 4290 7488 4286 7473

JAB
Local storm report, May 27, 7:23 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
723 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             ENDWELL                 42.12N  76.02W
05/27/2011  E1.75 INCH       BROOME             NY   PUBLIC

&&

EMG
Special weather statement, May 27, 7:29 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
729 PM EDT FRI MAY 27 2011

NYZ036-044-045-056-280030-
BROOME NY-CHENANGO NY-CORTLAND NY-MADISON NY-
729 PM EDT FRI MAY 27 2011

...STRONG THUNDERSTORM WILL AFFECT EASTERN CORTLAND...EXTREME
SOUTHWESTERN MADISON...NORTHWESTERN BROOME AND NORTHWESTERN CHENANGO
COUNTIES...

* AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
STORM   WAS LOCATED NEAR WILLET...AND MOVING NORTH AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  GERMAN AT 735 PM EDT...
  CINCINNATUS AND EAST FREETOWN AT 740 PM EDT...
  TAYLOR AND PITCHER AT 750 PM EDT...
  UNION VALLEY AT 755 PM EDT...
  LINCKLAEN AND SOUTH OTSELIC AT 800 PM EDT...
  CUYLER AT 805 PM EDT...
  DERUYTER AND OTSELIC AT 810 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4277 7593 4272 7568 4236 7593 4240 7606

HEDEN
Local storm report, May 27, 7:38 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
738 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     HAIL             TOWANDA                 41.77N  76.45W
05/27/2011  E1.00 INCH       BRADFORD           PA   PUBLIC

&&

EMG
Local storm report, May 27, 7:48 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
748 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             4 NNW COOPERSTOWN       42.75N  74.96W
05/27/2011  E1.00 INCH       OTSEGO             NY   PUBLIC

&&

EMG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:03 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga57 min
May 26, 8:24 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Madison, Onondaga, Tioga and 1 more51 min
May 26, 8:30 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga60 min
May 26, 8:39 PM EDTTornado WarningBGMBroome, Chemung, Tioga, Tompkins36 min
May 26, 8:43 PM EDTAreal Flood AdvisoryBGMBroome, Tioga3 hr
May 26, 8:47 PM EDTSevere Thunderstorm WarningBGMBroome, Cayuga, Chemung, Chenango, Cortland, Schuyler and 3 more58 min
May 26, 9:14 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Madison, Oneida, Otsego and 1 more47 min
May 26, 9:15 PM EDTSevere Thunderstorm WarningBGMOtsego30 min
May 26, 9:41 PM EDTSevere Thunderstorm WarningBGMSullivan52 min
May 26, 9:52 PM EDTSpecial Weather StatementBGMOneida53 min
May 26, 9:53 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego, Sullivan52 min
May 27, 4:09 PM EDTSpecial Weather StatementBGMOtsego66 min
May 27, 5:56 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga64 min
May 27, 6:52 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland53 min
May 27, 6:55 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga65 min
May 27, 7:03 PM EDTSpecial Weather StatementBGMChemung57 min
May 27, 7:05 PM EDTSpecial Weather StatementBGMOtsego25 min
May 27, 7:29 PM EDTSpecial Weather StatementBGMCortland61 min
May 27, 7:29 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga61 min
May 27, 7:31 PM EDTSevere Thunderstorm WarningBGMOtsego29 min
May 27, 7:37 PM EDTAreal Flood AdvisoryBGMTioga3 hr
May 27, 7:43 PM EDTFlash Flood WatchBGMBroome, Chemung, Chenango, Cortland, Delaware, Madison and 4 more7 hr

Nearby

Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.